# SDR SWIA2020072151367

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,082 hours, 20,692 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WINDOW HEAT CAUTION IN FLIGHT. COMPLIED WITH QRH. MESSAGE RETURNED WITH POSSIBLE WINDOW CRACKING, RAN THAT QRH.   FLIGHT 3641.    REMOVED AND REPLACED THE RIGHT SIDE WINDOW IAW AMM, CW TASK CARD.
